I have been prescribed this for fibromyalgia. 2 (50mg) tablets three times daily. I have tried not taking them when I didn't feel like I needed to, but its like my body has a hole another plan. I get terribly ill. Chills, fever, anxiety, inability to stay asleep, (even wtth ambien). I'm abusing this drug, but it doesn't alow me to quit without going through hell. My back feels like it's on fire. It's weird.
How do I get off this in the easiestway possibly?
- 28 Jul 2011 by GodsTruth777
- 29 Jul 2011
- rheumatoid arthritis, fibromyalgia, tramadol, doctor
Added 30 Jul 2011:
I meant to say that I'm not abusing this drug and while I am not mentally dependent on this drug, my body freaks out if i don't take it. That just does not seem right.
Tramadol or Ultram has some unique qualities about it, it acts as an antidepressant affecting serotonin and norepinephrine in the brain. So, when you go off of it you may feel depressed, you may need an SNRI type antidepressant to counteract this.
Be very very careful trying to stop this medication, it can cause seizures if stopped abruptly and if abused!! I do not want to frighten you, nor judge you atall, just want you to know how incredibly dangerous cessation can be.
A slow taper off of this med is your best bet. Please speak to your doc, and be as honest as you can be, tell you doc exactly what you've written here!
Best wishes, and come back for support if you need it,
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Apr 2010 • 1 answer
Posted 24 Mar 2011 • 3 answers
Posted 10 Jun 2013 • 4 answers
Posted 6 Sep 2014 • 6 answers
Cymbalta - I have severe arthritis. Both Psoriatic and Osteo. I have taken Tramadol and Feldene for?
Posted 9 Mar 2016 • 1 answer